# SDR DHL200080228C

- Difficulty date: December 18, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; LT WING TO FUSELAGE LWR FAIRING 741 DELAMINATED STA 650 XCW 30. REMOVED FAIRING IAW SRM 51-3-0 PG 1, CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B, PG 1-2, INSTALLED NEW FAIRING IAW SRM 51-3-0 PG 1. REF: N/R 0627.
